It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on a host of pills - tetracycline, erythromicacin, minocycline, and now doxycycline. The minocycline was by far the best, but the side effects were unbearable. The doxycycline has taken it's time, but is starting to work rather well -- it's been 6 weeks, and I only have a few that pop up every now and then (currently have a big ugly one on my nose, so that makes me mad).

The derm told me I have persistant acne, even though it's not cystic or really severe. So, he offered to put me on Accutane, believing it will probably cure it.

I had such a bad reaction to the minocycline, that I really dislike antibiotics. Even with the Doxy, I have dizziness. I think they break down your immune system -- and they are not good to be on long-term.

Also, I've been on a bunch of other meds- I'm on zoloft (for anxiety/depression) and flonase (for sinus infection) and orth-tri-cycline (for birth control). I don't want another harsh med because it's more side effects to get used to!!

I want to cure my acne, and I want to get off antibiotics for good. But I am scared to try accutane! What if I have a serious reaction to it?

(Sigh) -- any thoughts? opinions? My appt with him to go on accutane is today, and I can't decide if I should postpone or not.





All times are GMT -7. The time now is 05:34 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!